GSOR method for the equality constrained least squares problems and the generalized least squares problems

Li, CJ and Evans, DJ, 2002. GSOR method for the equality constrained least squares problems and the generalized least squares problems. International Journal of Computer Mathematics, 79 (8), pp. 955-960. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Li, C.J. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2002
Volume: 79
Number: 8
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:14
Last Modified: 09 Oct 2015 11:14
URI: http://irep.ntu.ac.uk/id/eprint/24917

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year